MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 14 MM L. 80 MM,

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 14 MM L. 80 MM,
Model Number 1304.15.140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery due to infection performed on (b)(6) 2025.Previous surgery took place on (b)(6) 2024.According to the information received, at routine clinical check-up, there was hyperemic fistulized swelling on the scar compatible with acute septic phlebitis.The patient was hospitalized for explantation, multiple swabs, and application of antibiotic spacer.The devices involved are the following: smr reverse humeral body short code 135215005 lot 2320915 ster.(b)(4), smr glenosphere ø36mm small-r code 137409105 lot 2425777 ster.(b)(4), bone screw ø6,5 h.25mm code 842015020 lot 2424500 ster.(b)(4), bone screw ø6,5 h.30mm code 842015030 lot 2421627 ster.(b)(4), smr reverse liner standard code 136050010 lot 24at3qp ster.(b)(4), smr cementless finned stem code 130415140 lot 2422600 ster.(b)(4), smr uncement.Glenoid #small-r code 137520005 lot 2424337 ster.(b)(4).The patient is 71 years old.This event occurred in italy.
 
Additional Manufacturer Narrative
The sterilization charts of the lot numbers involved were checked with the following results: no pre-existing anomalies on the smr reverse humeral bodies short belonging to code 135215005 lot 2320915 ster.2300199 no pre-existing anomalies on the smr glenospheres ø36mm small-r belonging to code 137409105 lot 2425777 ster.2400205 no pre-existing anomalies on the bone screw ø6,5 h.25mm belonging to code 842015020 lot 2424500 ster.(b)(4).No pre-existing anomalies on the bone screw ø6,5 h.30mm belonging to code 842015030 lot 2421627 ster.(b)(4).No pre-existing anomalies on the smr reverse liner standard belonging to code 136050010 lot 24at3qp ster.(b)(4).No pre-existing anomalies on the smr cementless finned stem belonging to code 130415140 lot 2422600 ster.(b)(4).No pre-existing anomalies on the smr uncement.Glenoid #small-r belonging to code 137520005 lot 2424337 ster.(b)(4).This is the first and only complaint due to infection recorded on the listed ster.Numbers.A final report will be submitted after the conclusion of the investigation.
 
Event or Problem Description
Shoulder revision surgery due to infection performed on (b)(6) 2025.Previous surgery took place on (b)(6) 2024.According to the information received, at routine clinical check-up, there was hyperemic fistulized swelling on the scar compatible with acute septic phlebitis.The patient was hospitalized for explantation, multiple swabs, and application of antibiotic spacer.The devices involved are the following: - smr reverse humeral body short code 135215005 lot 2320915 ster.(b)(4).- smr glenosphere ø36mm small-r code 137409105 lot 2425777 ster.(b)(4).- bone screw ø6,5 h.25mm code 842015020 lot 2424500 ster.(b)(4).- bone screw ø6,5 h.30mm code 842015030 lot 2421627 ster.(b)(4).- smr reverse liner standard code 136050010 lot 24at3qp ster.(b)(4).- smr cementless finned stem code 130415140 lot 2422600 ster.(b)(4).- smr uncement.Glenoid #small-r code 137520005 lot 2424337 ster.(b)(4).The patient is 71 years old.This event occurred in italy.
 
Additional Manufacturer Narrative
The sterilization charts of the lot numbers involved were checked with the following results: - no pre-existing anomalies on the smr reverse humeral bodies short belonging to code 135215005 lot 2320915 ster.(b)(4).- no pre-existing anomalies on the smr glenospheres ø36mm small-r belonging to code 137409105 lot 2425777 ster.(b)(4).- no pre-existing anomalies on the bone screw ø6,5 h.25mm belonging to code 842015020 lot 2424500 ster.(b)(4).- no pre-existing anomalies on the bone screw ø6,5 h.30mm belonging to code 842015030 lot 2421627 ster.(b)(4).- no pre-existing anomalies on the smr reverse liner standard belonging to code 136050010 lot 24at3qp ster.(b)(4).- no pre-existing anomalies on the smr cementless finned stem belonging to code 130415140 lot 2422600 ster.(b)(4).- no pre-existing anomalies on the smr uncement.Glenoid #small-r belonging to code 137520005 lot 2424337 ster.(b)(4).This is the first and only complaint due to infection recorded on the listed ster.Numbers.The x-rays and clinical information provided by the complaint source were forwarded to a medical consultant.His evaluation of the event is as follows: "the case is a clear infection problem with septic loosening.The radiographs show severe bone erosion due to the infection.There is no sign for implant related failure.It is a fateful course of events." in conclusion, we cannot determine the exact root cause of the event.However, base on: - the sterilization charts of the lot numbers involved were checked and no pre-existing anomalies were found - this is the first and only complaint received on the lot numbers involved - according to the evaluation of the medical consultant, the case is a clear infection problem with septic loosening.The x-rays show severe bone erosion due to the infection.There is no sign for implant related failure.We may conclude the event as not product related.Pms data according to limacorporate pms data, the revision rate of smr reverse prostheses due to infection is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is a final mdr report.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - FINNED STEM DIA. 14 MM L. 80 MM,
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key22920634
Report Number3008021110-2025-00113
Device Sequence Number21102117
Product Code HSD
UDI-Device Identifier08033390270779
UDI-Public08033390270779
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.140
Device Lot Number2422600
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown